Heart Disease Community
Is Your Heart Pounding after Eating ?
About This Community:

Join others with Heart Disease and get guidance and support. Ask a question, join a conversation, share experiences.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Is Your Heart Pounding after Eating ?

I have been on a very high dose of Librium for 18 yrs and bedridden from an auto accident. I was recently put on a beta blocker....metoprolol er after an upper endoscopy triggered 24 hr a day tachycardia. I am taking 25mg of metoprolol per day to keep the tachy under control.

Now I feel like I;m trapped in a vicious cycle of beta blocker hell and benzodiazipene hell. Now  everytime I eat anything (I eat very healthy) my heart pounds very very hard for hours afterward. The metoprolol does keep my heart rate down ....from where it was at 120bpm. Now its in the low 50s bpm. My librium does not work after 18 yrs. I take 110 mg per day of Librium. I eat very healthy small meals...but , I get very severe heart pounding , dizziness and anxiety after eating ...even worse than my regular anxiety. I was in the hospital ....they did an echo....it was normao with 65 ejection fraction,. My librium no longer works...I have become tolerant to it after 18 yrs. The metoprolol workedd for the heart pounding when I first took it....now its back again....3 wks later. ITs pounding extremely forcefully...but, my pulse is only 56 bpm. Its been 3 hrs after eating and my heart is still pounding like crazy and I'm feeling dizzy and anxious. I don't know if its the librium withdrawl (withdrawal)....as the metoprolol did not effect me this way when i first started it 3 wks ago. I feel like I'm in beta blocker hell and long term benzo hell.. My halter was normal....echo was normal...but, I[ve been bedridden for 18 yrs. My o2 sat meter...when I get up....the pulse goes all over the place.

Can anyone from the board here help me....I feel like I'm gonna die. This is not a panic attack. I eat very healthy and bland food. I've been very dizzy since this hasd been happening. I don;'t drink , dont smoke....don[t eat processed foood. Can anyone please help.
Avatar dr f tn
Hello and hope you are doing well.

Your symptoms could be due to Librium withdrawal. They cause convulsions, tremor, muscle cramps, vomiting and sweating. The more severe withdrawal symptoms have usually been limited to those patients who had received excessive doses over an extended period of time. Consequently, after extended therapy, abrupt discontinuation should generally be avoided and a gradual dosage tapering schedule followed.

Hope this helped and do keep us posted.
Blank
Post a Comment
To
Top Heart Disease Answerers
11548417 tn?1440481484
Blank
Ger57
Netherlands
159619 tn?1318997813
Blank
erijon
Salt Lake City, UT
Avatar f tn
Blank
achillea
CA
Avatar m tn
Blank
Occupant
IL
Avatar m tn
Blank
tacolino
Ireland
144586 tn?1284669764
Blank
caregiver222
Blank
BloodPressure Tracker
Monitor Your Blood Pressure
Start Tracking Now
Blank
HeartRhythm Tracker
Track your Heart Condition
Start Tracking Now
Recent Activity
4522800 tn?1459192030
Blank
VICourageous commented on clean_in_ks's status
1 hr ago
4522800 tn?1459192030
Blank
VICourageous commented on dominosarah's status
Jun 26
4522800 tn?1459192030
Blank
VICourageous commented on spider6's status
Jun 25
Heart Disease Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Heart Disease Answerers
11548417 tn?1440481484
Blank
Ger57
Netherlands
159619 tn?1318997813
Blank
erijon
Salt Lake City, UT
Avatar f tn
Blank
achillea
CA
Avatar m tn
Blank
Occupant
IL
Avatar m tn
Blank
tacolino
Ireland
144586 tn?1284669764
Blank
caregiver222